Q. I have blurred vision. Is it due to glaucoma?

Answered by
Dr. Rahul Vaswani
and medically reviewed by Dr. Vinodhini. J
This is a premium question & answer published on Jan 12, 2020

Hello doctor,

I think I might have glaucoma. I have vomiting, loss of consciousness, and blurred vision 6/12 in the right eye and 6/6 in the left eye.

All details are in the attached report. I can send photos. I am currently taking medicines for depression.

#

Hi,

Welcome to icliniq.com.

I have seen your attachments. (attachment removed to protect patient identity).

It seems like you have posterior uveitis. There is a reaction in vitreous and also inflammation in the retina. However, vomiting and blackouts can be due to neurological deficits. Please get an MRI brain and also followup with a neurologist. In the meantime, start Timolol eye drop twice daily and Moxifloxacin and Dexamethasone eye drop four times a day.

Thank you doctor,

Attached is a prescription I have been given for my eye problem. Do you seem these medications appropriate? If yes, what doses and length of time would you recommend?

Also, what specialist would you recommend I see? A uveitis specialist? Can any other specialists monitor my condition and how often should I be consulted to have medications, treatment and possibly altered depending on successes or possible adverse reactions? I am concerned to take these medications as there are no uveitis specialists where I currently live.

#

Hi,

Welcome back to icliniq.com.

I advise you to see a vitreoretinal specialist ophthalmologist for uveitis. First weekly follow up, then monthly followup up to six months is necessary. And steroids will be given which will decrease the inflammation but take them according to dose only. What about vomiting and blackouts did you consult a neurologist?


Was this answer helpful?

 | 


Related Questions:
What does glaucoma suspected patient mean?

Borderline high IOP - intraocular pressure (20-24 mmHg) ... My eye pressure is always between 20 and 24 in both eyes ...   Read full

I have blurred vision and dizziness on exertion. Is it due to hypoxia caused by asthma?

.. said you are asthmatic and taking two inhalers. But you suffer exertional dyspnea and fatigue also hypotension and all this is because of hypoxia. Your asthma is not under control. So you need to increase the dose of Fluticasone inhaler or take a ...   Read full

My mother is 60 years old and could not see anything in right eye. Why?

Spikes in blood pressure to be avoided ...   Read full

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

7 Days COVID Care
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Also Read


Frequently Asked Questions About COVID-19 Vaccines
COVID-19 vaccines can be a real lifesaver. Read this to know the answers to the common questions and doubts on COVID-19 ...  Read more»
Female Sexual Arousal Disorder: Break the Shackles and Seek Help!!
This article throws light on Female Sexual Interest/Arousal Disorder, a common but least discussed sexual health topic a...  Read more»
Covaxin Vs Covishield
The coronavirus vaccines, Covaxin and Covishield, have received a green signal for restricted emergency use in India. In...  Read more»

Ask your health query to a doctor online?

Ask an Eye Care Ophthalmologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.